# SDR CALA2023071002211

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 44,945 hours, 15,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT ENTRY LIGHT ILLUMINATED AT 80KTS RESULTING IN RTO REF TASK 52-13-00-860-803, 52-13-00-860-804, 52-13-00-700-805. INDICTION INOP. PLACARDED AFT ENTRY DOOR LIGHT INDICATION INOP. ALL CHECKS ARE NORMAL. REQUEST PLACARD FOR AFT ENTRY DOOR DISPATCH DESK: 31   NAME: BNC DATE: 07-JUL-23- NOC DESK: 737  NAME: SS   DATE: 07-JUL-23- APPROVED FOR MEL 5203B.
